Mikhail Gorsky

I am a 3rd year graduate student at the Université Paris 7 under the joint supervision of Bernhard Keller and Olivier Schiffmann .

Contacts

Université Paris Diderot - Paris 7
Institut de Mathématiques de Jussieu - Paris Rive Gauche
Bât. Sophie Germain, 75205 Paris CEDEX 13, France

E-mail: mikhail.gorsky AT imj-prg.fr

                                                      Photo






Research interests

Publications

  1. Subword complexes and edge subdivisions,
    Proceedings of the Steklov Institute of Mathematics, 2014, Vol. 286, pp. 114–127. arXiv:1305.5499
  2. Subword complexes and 2-truncated cubes.
    Russian Math. Surveys 69 (2014) no. 3. PDF
  3. Subword complexes and nil-Hecke moves.
    Modeling and analysis of information systems 20 (2013) no. 6. arXiv:1311.3948
  4. Proof of Gal's conjecture for the D series of generalized associahedra.
    Russian Math. Surveys 65 (2010) no.6. arXiv:1106.1840

Preprints

  1. Semi-derived and derived Hall algebras for stable categories. arXiv:1409.6798
  2. Semi-derived Hall algebras and tilting invariance of Bridgeland-Hall algebras. arXiv:1303.5879
  3. (with E. Gorsky) A braid group action on parking functions. arXiv:1112.0381
  4. On Young diagrams, flips and cluster algebras of type A. arXiv:1106.2458

Slides and posters

Videos

Teaching/Enseignement